# SDR HNAA070122

- Difficulty date: June 26, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 27,056 hours, 43,032 cycles
- Engine: Pwa PW123
- Engine time: 25,817 hours, 29,969 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE OIL PRESSURE WENT TO ZERO ON TAKEOFF ROLL, ALL OTHER ENGINE PERIMETERS NORMAL, NO CAUTION LIGHTS.  CHECKED OIL LEVEL, FOUND TO BE ABOVE ADD 1 QT.  CLEANED C/P'S ON OIL PRESSURE S/W AND TRANSMITTER, NO FIX.  SWAPPED OIL PRESSURE GAUGE IN FLT DECK, NO FIX.  INSTALLED BACK IN ORIGINAL POSITION.   REMOVED AND REPLACED PRESSURE TRANSMITTER GROUND RAN A/C OPS CHECK AND LEAK CHECK GOOD IAW 71-00-02.  PART NUMBER TO FOLLOW.
